# SDR SWIA200412982

- Difficulty date: February 24, 2004
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N903SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7425
- Aircraft time: 9,047 hours, 7,274 cycles
- Engine: Ge CF343B1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Connector
- Condition: Damaged
- Location: Te Flap Ind
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAPS EICAS PAGE (FLT CTRL) SHOWS FLAP DISCREP F20 INDICATES = 20 LT, 16 RT, F8 = 8 LT, 4 RT, F45 = 45 LT, 41 RT, F30 = 30 LT, 26 RT.  NO ABNORMAL MSGS.  A/C FLIES STRAIGHT.  NO HANDLING PROBLEMS.  FOUND CONNECTOR PIN HOLE 40 ON PLUG 211 WORN AND WILL NOT RETAIN PIN PROPERLY, CAUSING ERRATIC FLAP INDICATION (POSITION).  REPLACED PLUG CONNECTOR P211 IAW WM 27-17-10.  ACCOMPLISHED OPS, CHECK OF FLAP POSITION TRANSMITTER IAW MM 27-55-01 AFTER REPLACEMENT OF CANNON PLUG P11 ON JB9.
